# SDR 08FDEA01822

- Difficulty date: May 12, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N815FD
- Make and model: Airbus A310-324
- Aircraft serial: 638
- Aircraft time: 30,057 hours, 9,003 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON AFT LOWER FAIRING PANEL NR 485 AL, RIB IS CRACKED AT THE LOWER ATTACH ANGLE.  REMOVED CRACKED ANGLE AND REPLACED WITH A NEW ANGLE PER SRM 51-40-21 PARA 6 & 7.   LOCATED & DRILLED HOLES PER SRM 51-40-44.  APPLIED   PRIMER PER AMM 51-23-10-0.
